# SDR DALA14036123230

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frames 28-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION ON PLATE LOCATED AT STRINGER 43L BETWEEN FRAMES 28- 29 IN FWD CARGO BAY.   REPLACED PLATE IAW 51-72-11 AND DWG  D53230861.
